# SDR UPS02237534

- Difficulty date: December 18, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C=SI NR 1 ENGINE FWD TRUNNION MOUNT AFT OUTBOARD HOLE HAS PITTING CORROSION IN BORE OF HOLE.
